Multi-valued Stochastic Differential Equations Driven by Poisson Point Processes

  • Jiagang RenEmail author
  • Jing Wu
Conference paper
Part of the Progress in Probability book series (PRPR, volume 65)


We prove the existence and uniqueness of solutions of multi-valued stochastic differential equations driven by Poisson point processes when the domain of the multi-valued maximal monotone operator is the whole space Rd.


Multi-valued stochastic differential equation Skorohod problem Lévy processes Maximal monotone operator random time change Helly’sfirst theorem. 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Applebaum, D.: Levy Processes and Stochastic Calculus. Cambridge University Press, U.K., 2004.Google Scholar
  2. 2.
    Barbu, V.: Nonlinear Semigroups and Differential Equations in Banach Spaces. Leyden Netherland, Noord-Hoff Internet Publishing, 1976.Google Scholar
  3. 3.
    Billingsley, P.: Convergence of Probability Measures. John Wiley and Sons, Inc., New York, 1968.Google Scholar
  4. 4.
    Carothers, N.L.: Real Analysis. Cambridge Univ. Press, 2000.Google Scholar
  5. 5.
    Cépa, E.: équations différentielles stochastiques multivoques. Lect. Notes in Math. Sém. Prob. XXIX 86–107 (1995).Google Scholar
  6. 6.
    Cépa, E.: Probl`eme de skorohod multivoque. Ann. Prob. V. 26, No. 2, 500–532 (1998).Google Scholar
  7. 7.
    Ikeda, N. and Watanabe S.: Stochastic Differential Equations and Diffusion Processes. 2nd ed., Kodansha, Tokyo/North-Holland, Amsterdam, 1989.Google Scholar
  8. 8.
    Jakubowski, A., Mémin, J. and Page, G.: Convergence en loi des suite d’intégrales stochastiques sur l’espace D1 de Skorohod, Probab. Th. Rel. Fields V. 81, No. 2, 111–137 (1989).Google Scholar
  9. 9.
    Kurtz, T.: Random time change and convergence in distribution under the Meyer-Zheng conditions. Ann. Probab. 19, No. 3, 1010–1034 (1991).Google Scholar
  10. 10.
    Qian, M. and Gong, G.: Theory of Stochastic Processes. Beijing Univ. Press, 1997 (in Chinese).Google Scholar
  11. 11.
    Ren, J. and Xu, S.: A transfer principle for multivalued stochastic differential equations. J. Funct. Anal. 256, No. 9, 2780–2814 (2009).Google Scholar
  12. 12.
    Skorohod, A.V.: Studies in the Theory of Random Processes. Addison-Wesley, Reading, Massachusetts, 1965.Google Scholar
  13. 13.
    Zhang, X.: Skorohod problem and multivalued stochastic evolution equations in Banach spaces. Bull. Sci. Math. 131, 175–217 (2007).MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer Basel AG 2011

Authors and Affiliations

  1. 1.School of Mathematics and Computational ScienceSun Yat-sen UniversityGuangzhouP.R. China

Personalised recommendations